Best Allergy Medicine. Reviews July, 2020

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

Search only Good Sense brand name
GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

Current price: 13.16 USD

Saving: $2.83 (18%)


Check price and availability


Height: 4.25 Inches

Length: 2.03 Inches

Width: 2 Inches

Weight: 0.22 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

More Info

ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets

Search only ValuMeds brand name
ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets

Current price: 12.99 USD

Saving: $2.00 (13%)


Check price and availability


  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.

More Info

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

Search only Allegra brand name
Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

Current price: 19.39 USD

Saving: $23.60 (55%)


Check price and availability


Height: 3.5 Inches

Length: 1.97 Inches

Width: 4 Inches

Weight: 0.125 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief

More Info

Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct

Search only Zyrtec brand name
Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct

Current price: 19.99 USD

Saving: $3.87 (16%)


Check price and availability


Height: 2 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.1 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat

More Info

Claritin 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets, 100 Count

Search only Claritin brand name
Claritin 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets, 100 Count

Current price: 46.66 USD


Check price and availability


Height: 3.13 Inches

Length: 3.75 Inches

Width: 1.56 Inches

Weight: 0.096 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Contains 10 mg of loratadine per tablet
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Non drowsy oral allergy brand
  • Powerful, 24 hour, non drowsy indoor and outdoor allergy relief

More Info

Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count

Search only Amazon Basic Care brand name
Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count

Current price: 15.99 USD


Check price and availability


Height: 1.69 Inches

Length: 1.63 Inches

Width: 3.25 Inches

Weight: 0.12 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Contains 10 mg of loratadine per tablet
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Non drowsy oral allergy brand
  • Powerful, 24 hour, non drowsy indoor and outdoor allergy relief
  • NON-DROWSY: When taken as directed, Amazon Basic Care Allergy Relief is an allergy medicine that will help your runny nose without making you feel drowsy.
  • ALLERGY MEDICINE: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is an original prescription strength allergy medicine, working as an antihistamine to ease the symptoms of common allergies.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • 24 HOUR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief contains loratadine 10 mg, an antihistamine. Compare to Claritin Tablets Active Ingredient.

More Info

Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength, 80-Count

Search only Xyzal brand name
Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength, 80-Count

Current price: 19.99 USD

Saving: $18.00 (47%)


Check price and availability


Height: 4.63 Inches

Length: 4.32 Inches

Width: 1.44 Inches

Weight: 0.1 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Contains 10 mg of loratadine per tablet
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Non drowsy oral allergy brand
  • Powerful, 24 hour, non drowsy indoor and outdoor allergy relief
  • NON-DROWSY: When taken as directed, Amazon Basic Care Allergy Relief is an allergy medicine that will help your runny nose without making you feel drowsy.
  • ALLERGY MEDICINE: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is an original prescription strength allergy medicine, working as an antihistamine to ease the symptoms of common allergies.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • 24 HOUR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief contains loratadine 10 mg, an antihistamine. Compare to Claritin Tablets Active Ingredient.
  • MAXIMUM STRENGTH RELIEF: Xyzal is full prescription strength available without a prescription
  • RELIEVE ALLERGY SYMPTOMS WHEN THEY'RE AT THEIR WORST: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst
  • TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
  • STARTS WORKING IN ONE HOUR: Xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
  • CONTAINS: One (1) 80-count bottle of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength

More Info

GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief

Search only Good Sense brand name
GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief

Current price: 10.99 USD

Saving: $6.00 (35%)


Check price and availability


Height: 3.44 Inches

Length: 1.78 Inches

Width: 1.78 Inches

Weight: 0.16 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Contains 10 mg of loratadine per tablet
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Non drowsy oral allergy brand
  • Powerful, 24 hour, non drowsy indoor and outdoor allergy relief
  • NON-DROWSY: When taken as directed, Amazon Basic Care Allergy Relief is an allergy medicine that will help your runny nose without making you feel drowsy.
  • ALLERGY MEDICINE: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is an original prescription strength allergy medicine, working as an antihistamine to ease the symptoms of common allergies.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • 24 HOUR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief contains loratadine 10 mg, an antihistamine. Compare to Claritin Tablets Active Ingredient.
  • MAXIMUM STRENGTH RELIEF: Xyzal is full prescription strength available without a prescription
  • RELIEVE ALLERGY SYMPTOMS WHEN THEY'RE AT THEIR WORST: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst
  • TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
  • STARTS WORKING IN ONE HOUR: Xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
  • CONTAINS: One (1) 80-count bottle of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms

More Info

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 90 Count

Search only Amazon Basic Care brand name
Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 90 Count

Current price: 10.99 USD


Check price and availability


Height: 1.69 Inches

Length: 1.63 Inches

Width: 3.25 Inches

Weight: 0.09 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Contains 10 mg of loratadine per tablet
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Non drowsy oral allergy brand
  • Powerful, 24 hour, non drowsy indoor and outdoor allergy relief
  • NON-DROWSY: When taken as directed, Amazon Basic Care Allergy Relief is an allergy medicine that will help your runny nose without making you feel drowsy.
  • ALLERGY MEDICINE: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is an original prescription strength allergy medicine, working as an antihistamine to ease the symptoms of common allergies.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • 24 HOUR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief contains loratadine 10 mg, an antihistamine. Compare to Claritin Tablets Active Ingredient.
  • MAXIMUM STRENGTH RELIEF: Xyzal is full prescription strength available without a prescription
  • RELIEVE ALLERGY SYMPTOMS WHEN THEY'RE AT THEIR WORST: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst
  • TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
  • STARTS WORKING IN ONE HOUR: Xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
  • CONTAINS: One (1) 80-count bottle of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. All Day Allergy provides up to 24 hours of temporary relief.
  • EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • ACTIVE INGREDIENT: The active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Amazon Basic Care All Day Allergy to the active ingredient of Zyrtec.

More Info

Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray - 120 Sprays

Search only Flonase brand name
Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray - 120 Sprays

Current price: 18.84 USD

Saving: $8.29 (31%)


Check price and availability


Height: 5.25 Inches

Length: 5.53 Inches

Width: 4.5 Inches

Weight: 0.01875 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Contains 10 mg of loratadine per tablet
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Non drowsy oral allergy brand
  • Powerful, 24 hour, non drowsy indoor and outdoor allergy relief
  • NON-DROWSY: When taken as directed, Amazon Basic Care Allergy Relief is an allergy medicine that will help your runny nose without making you feel drowsy.
  • ALLERGY MEDICINE: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is an original prescription strength allergy medicine, working as an antihistamine to ease the symptoms of common allergies.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • 24 HOUR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief contains loratadine 10 mg, an antihistamine. Compare to Claritin Tablets Active Ingredient.
  • MAXIMUM STRENGTH RELIEF: Xyzal is full prescription strength available without a prescription
  • RELIEVE ALLERGY SYMPTOMS WHEN THEY'RE AT THEIR WORST: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst
  • TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
  • STARTS WORKING IN ONE HOUR: Xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
  • CONTAINS: One (1) 80-count bottle of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. All Day Allergy provides up to 24 hours of temporary relief.
  • EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • ACTIVE INGREDIENT: The active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Amazon Basic Care All Day Allergy to the active ingredient of Zyrtec.
  • Use up to two sprays in each nostril daily
  • Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night
  • Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
  • The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
  • The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
  • One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray

More Info

1    2    3    4    5    6    7    8    9    10